# SDR WWMA9700066

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND EMERGENCY LIGHTS AT SEATS 3C, 4A AND 5C INOPERATIVE.  ALSO, THE FLOOR LIGHTS AT SEATS 4B AND 5B WERE INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK 20LN.
